A Novel Method for Nonlinear Impulsive Differential Equations in Broken Reproducing Kernel Space


In this article, a new algorithm is presented to solve the nonlinear impulsive dif- ferential equations. In the first time, this article combines the reproducing kernel method with the least squares method to solve the second-order nonlinear impulsive differential equations. Then, the uniform convergence of the numerical solution is proved, and the time consuming Schmidt orthogonalization process is avoided. The algorithm is employed successfully on some numerical examples.

This is a preview of subscription content, access via your institution.


  1. [1]

    Bainov D D, Dishliev A B. Population dynamics control in regard to minimizing the time necessary for the regeneration of a biomass taken away from the population. Applied Mathematics and Computation, 1990, 39: 37–48

    MathSciNet  Article  Google Scholar 

  2. [2]

    Bainov D D, Simenov P S. Systems with impulse effect: stability, theory and applications. E Horwood: Halsted Press, 1989

    Google Scholar 

  3. [3]

    LeVeque R J, Li Z. Immersed interface methods for Stokes flow with elastic boundaries or surface tension. Siam Journal on Scientific Computing, 2012, 18: 709–735

    MathSciNet  Article  Google Scholar 

  4. [4]

    Huang Y, Forsyth P A, Labahn G. Inexact arithmetic considerations for direct control and penalty methods: American options under jump diffusion. Applied Numerical Mathematics, 2013, 72: 33–51

    MathSciNet  Article  Google Scholar 

  5. [5]

    Liu X -D, Sideris T C. Convergence of the ghost fluid method for elliptic equations with interfaces. American Mathematical Society, 2003, 72: 173–1746

    MathSciNet  MATH  Google Scholar 

  6. [6]

    Cao S, Xiao Y, Zhu H. Linearized alternating directions method for l(1)-norm inequality constrained l(1)-norm minimization. Applied Numerical Mathematics, 2014, 85: 142–153

    MathSciNet  Article  Google Scholar 

  7. [7]

    Candes E J, Romberg J, Tao T. Robust uncertainty principles: exact signal reconstruction from highly incomplete frequency information. IEEE Transactions on Information Theory, 2004, 52: 489–509

    MathSciNet  Article  Google Scholar 

  8. [8]

    Wang Q, Wang M. Existence of solution for impulsive differential equations with indefinite linear part. Applied Mathematics Letters, 2016, 51: 41–47

    MathSciNet  Article  Google Scholar 

  9. [9]

    Rehman M U, Eloe P W. Existence and uniqueness of solutions for impulsive fractional differential equations. Applied Mathematics and Computation, 2013, 224: 422–431

    MathSciNet  Article  Google Scholar 

  10. [10]

    Wang J R, Zhou Y, Lin Z. On a new class of impulsive fractional differential equations. Applied Mathematics and Computation, 2014, 242: 649–657

    MathSciNet  Article  Google Scholar 

  11. [11]

    Hossainzadeh H, Afrouzi G, Yazdani A. Application of Adomian decomposition method for solving impulsive differential equations. The Journal of Mathematics and Computer Science, 2011, 2: 672–681

    Article  Google Scholar 

  12. [12]

    Zhang Z, Liang H. Collocation methods for impulsive differential equations. Applied Mathematics and Computation, 2014, 228: 336–348

    MathSciNet  Article  Google Scholar 

  13. [13]

    Dubeau F, Ouansafi A, Sakat A. Galerkin Methods for Nonlinear Ordinary Differential Equation with Impulses. Numerical Algorithms, 2003, 33: 215–225

    MathSciNet  Article  Google Scholar 

  14. [14]

    Epshteyn Y, Phippen S. High-order difference potentials methods for 1D elliptic type models. Applied Numerical Mathematics, 2015, 93: 69–86

    MathSciNet  Article  Google Scholar 

  15. [15]

    Luo Z, Xie J, Chen G. Existence of solutions of a second-order impulsive differential equation. Advances in Difference Equations, 2014, 1: 1–12

    MathSciNet  MATH  Google Scholar 

  16. [16]

    Sadollah A, Eskandar H, Yoo D G, Kim J H. Approximate solving of nonlinear ordinary differential equations using least square weight function and metaheuristic algorithms. Engineering Applications of Artificial Intelligence, 2015, 40: 117–132

    Article  Google Scholar 

  17. [17]

    Zhang R, Lin Y. A novel method for nonlinear boundary value problems, Numerical Algorithms. Journal of Computational and Applied Mathematics, 2015, 282: 77–82

    MathSciNet  Article  Google Scholar 

  18. [18]

    Akram G, Rehman H U. Numerical solution of eighth order boundary value problems in reproducing Kernel space. Numerical Algorithms, 2013, 62: 527–540

    MathSciNet  Article  Google Scholar 

  19. [19]

    Cui M, Lin Y. Nonlinear Numerical Analysis in the Reproducing Kernel Space, Nova Science Publishers. New York: Nova Science Publishers Inc, 2009

    Google Scholar 

  20. [20]

    Wu B, Lin Y. Application of the Reproducing Kernel Space. Science Press, 2012

    Google Scholar 

  21. [21]

    Mei L, Jia Y, Lin Y. Simplified reproducing kernel method for impulsive delay differential equations. Applied Mathematics Letters, 2018, 83: 123–129

    MathSciNet  Article  Google Scholar 

  22. [22]

    Omar Abu Arqub, Al-Smadi M. Atangana-Baleanu fractional approach to the solutions of BagleyTorvik and Painleve equations in Hilbert space Chaos. Solitons and Fractals, 2018, 117: 161–167

    Article  Google Scholar 

  23. [23]

    Abu Arqub Omar, Odibat Zaid, Al-Smadi M. Numerical solutions of time-fractional partial integrodifferential equations of Robin functions types in Hilbert space with error bounds and error estimates. Nonlinear Dynamics, 2018, 94: 1819–1834

    Article  Google Scholar 

  24. [24]

    Abu Arqub Omar, Al-smadi M. Numerical algorithm for solving time-fractional partial integrodifferential equations subject to initial and Dirichlet boundary conditions. Numerical Method for Partial Differential Equations, 2018, 34: 1577–1597

    MathSciNet  Article  Google Scholar 

  25. [25]

    Al-Smadi M, Arqub O A. Computational algorithm for solving fredholm time-fractional partial integrodif-ferential equations of dirichlet functions type with error estimates. Applied Mathematics and Computation, 2019, 342: 280–294

    MathSciNet  Article  Google Scholar 

  26. [26]

    Al-Smadi M. Simplified iterative reproducing kernel method for handling time-fractional BVPs with error estimation. Ain Shams Engineering Journal, 2018, 9: 2517–2525

    Article  Google Scholar 

  27. [27]

    Niu J, Sun L, Xu M, Hou J. A reproducing kernel method for solving heat conduction equations with delay. Appl Math Lett, 2019. https://doi.org/10.1016/j.aml.2019.106036

    Google Scholar 

Download references

Author information



Corresponding author

Correspondence to Liangcai Mei 梅良才.

Additional information

This work is supported by a Young Innovative Talents Program in Universities and Colleges of Guangdong Province (2018KQNCX338), and two Scientific Research-Innovation Team Projects at Zhuhai Campus, Beijing Institute of Technology (XK-2018-15, XK-2019-10).

Electronic supplementary material

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Mei, L. A Novel Method for Nonlinear Impulsive Differential Equations in Broken Reproducing Kernel Space. Acta Math Sci 40, 723–733 (2020). https://doi.org/10.1007/s10473-020-0310-7

Download citation

Key words

  • Nonlinear impulsive differential equations
  • Broken reproducing kernel space
  • numerical algorithm

2010 MR Subject Classification

  • 97N40
  • 97R20